# SDR CALA2015062994024

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 57,946 hours, 23,406 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stowage Box
- Condition: Faulty
- Location: O2 System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY O2 COMPARTMENT DID NOT DEPLOY DURING TESTING.  REPLACED COMPARTMENT.  CONFIRMED MASK PACKING & DROP CHECKED GOOD.
